期刊文献+

一类带参数的四阶两点边值问题的多解性

Multiplicity of solutions for a class of fourth-order two-point boundary value problems with parameters
下载PDF
导出
摘要 研究一类带两个参数的四阶两点边值问题,在非线性项f满足一定条件时,运用Leggett-Williams不动点定理获得了该问题至少两个正解的存在性结果.最后通过3个例子说明了所获结果的有效性. When nonlinear term satisfies certain conditions,the existence of at least two positive solutions is discussed for a class of fourth-order two-point boundary value problems with two parameters by means of Leggett-Williams fixed point theorem.Finally,three models are given to verify the effectiveness of the obtained results.
作者 张建梅 李杰梅 ZHANG Jian-mei;LI Jie-mei(School of Mathematics and Physics,Lanzhou Jiaotong University,Lanzhou 730070,Gansu,China)
出处 《西北师范大学学报(自然科学版)》 CAS 北大核心 2020年第2期5-9,共5页 Journal of Northwest Normal University(Natural Science)
基金 甘肃省高等学校创新能力提升项目(2019B-054) 国家自然科学基金资助项目(11801243,61863022)。
关键词 四阶两点边值问题 多解性 LEGGETT-WILLIAMS不动点定理 GREEN函数 fourth-order two-point boundary value problem multiple positive solutions Leggett-Williams fixed point theorem Green function
  • 相关文献

参考文献1

二级参考文献1

共引文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部